| Catalog Number |
68-600 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a right side deflation.Device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.Device evaluation based on the device analysis grid, the assessments of the complaint are: deflation: observed 1 opening assessed as surgical damage.No additional observations are performed.
Event or Problem Description
Device has been explanted.